MathSciNet Relay Station
MathSciNet bibliographic data
MR1536290 Contributed Item
Tapia, R. A.; Classroom Notes: The Kantorovich Theorem for Newton's Method. Amer. Math. Monthly 78 (1971), no. 4, 389–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement